Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Severe fatigue, dry sore and tired eyes with blurred vision, palpitation, headache and migraine. Why do I get these?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5292 Questions
I feel extreme fatigue. with dry, sore toung and tired eyes. blured vission, palpitation, head ache, migraine. am not able to understand y this happens to me often.
Posted Mon, 8 Apr 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 22 minutes later
Thank you for posting your query.
Migraine can lead to frequent headaches, associated with nausea or vomiting and dizziness. Patients may feel fatigued after the episode.
Since you have frequent episodes, preventive treatment with medications such as beta blockers, topiramate, divalproex, etc may be required, to reduce the frequency & severity of migraine headaches.
In addition, please get your thryoid profile, hemoglobin, serum vitamin B12 and and vitamin D levels tested, if they have not been tested, as a deficiency in any one of them could lead to fatigue.
I hope it helps. Please get back if you have any more queries.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor